# SDR DALA2020030401627

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,397 hours, 27,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1511923) CRACK LIKE DEFECT NOTED ON THE L/H SIDE STA 1640 FRAME STA 14L UPPER INBOARD OPEN HOLE. INDICATION OF DEFECT IS CLOCKED AT THE 6 OCLOCK POSITION LOOKING FORWARD (CRACK GOING DOWN). CORRECTIVE ACTION: COMPLIED WITH ERA 585018-14AD REV ORIGINAL.
